# SDR UALA2013050703171

- Difficulty date: May 6, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 49,965 hours, 20,044 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 521100
- Part serial: F9818880
- Condition: No Test
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATOR FAILED TEST PER EQ3022.  REPLACED GCU.  OPS CHECKED GOOD.
